标题:Properties of uninorms with the underlying operations given as ordinal sums
作者:Su, Yong; Zong, Wenwen; Drygas, Pawel
作者机构:[Su, Yong] Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.; [Zong, Wenwen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R 更多
通讯作者:Su, Y;Su, Yong
通讯作者地址:[Su, Y]Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.
来源:FUZZY SETS AND SYSTEMS
出版年:2019
卷:357
页码:47-57
DOI:10.1016/j.fss.2018.04.011
关键词:Uninorm; t-norm; t-conorm
摘要:Uninorms as mixed aggregation operations on the unit interval have been widely used as logical connectives in fuzzy set theory. This paper presents some properties of uninorms for which the underlying operations are given as ordinal sums. Specially, we present the relations between two arbitrary summands and the value on Cartesian product of their underlying intervals (one in [0, e] and the other in [e, 1], where e is neutral element of the uninorm), whose results bring us a step closer to the structure of uninorms that have continuous underlying operations. As a byproduct, we characterize several special classes of uninorms that are different from the well studied classes of uninorms. (C) 2018 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85046141422&doi=10.1016%2fj.fss.2018.04.011&partnerID=40&md5=295eac7254c8b7cf3d3db9d5f89d1dc3
TOP